Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The $ {\rm T}1$ theorem for martingales


Author: Andrew G. Bennett
Journal: Proc. Amer. Math. Soc. 107 (1989), 493-502
MSC: Primary 60G46; Secondary 42B20
DOI: https://doi.org/10.1090/S0002-9939-1989-0979217-9
MathSciNet review: 979217
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $ T1$ theorem of David and Journé gives necessary and sufficient conditions that a singular integral operator be bounded from $ {L^2}({R^n})$ to $ {L^2}({R^n})$. In this paper, the definition of singular integral operator is extended to the setting of operators on $ {L^2}(\Omega )$ where $ \Omega $ denotes Wiener space. The main theorem is that the $ T1$ theorem holds in this new setting.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G46, 42B20

Retrieve articles in all journals with MSC: 60G46, 42B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0979217-9
Article copyright: © Copyright 1989 American Mathematical Society